MAUDE Adverse Event Report: ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS ANCHOR

ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain patient.Additional components potentially involved in the event include: common device name: swift-lock anchor, model: 1192, udi: (b)(4), batch: 5069950.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the patient was experiencing discomfort at the anchor site.As a result, the patient underwent surgical intervention on (b)(6) 2024 during which the anchor was buried deeper.Pain resolved.Note: it is unknown which anchor is related to this issue.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21159711
Report Number1627487-2025-00228
Device Sequence Number8433806
Product Code GZB
UDI-Device Identifier05415067016621
UDI-Public(01)05415067016621(10)5069950(17)170331
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number1192
Device Catalogue Number1192
Device Lot Number5069950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS IPG; SCS LEADX2
Outcome Attributed to Adverse Event Other;
Patient SexFemale